Uniform separation, hyperbolic geodesics and zero distribution of solutions of linear differential equations

Janne Gröhn, Artur Nicolau

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

© 2017 London Mathematical Society. It is shown that a separated sequence of points in the unit disc of the complex plane is in fact uniformly separated if there exists an intermediate sequence, containing a point from each hyperbolic geodesic which connects any two points from the original sequence, and whose separated subsequences are uniformly separated. This result is applied to improve recent results on the zero distribution of solutions of linear differential equations in the unit disc.
Original languageEnglish
Pages (from-to)380-390
JournalBulletin of the London Mathematical Society
Volume49
Issue number3
DOIs
Publication statusPublished - 1 Jun 2017

Keywords

  • 34C10 (primary)

Fingerprint

Dive into the research topics of 'Uniform separation, hyperbolic geodesics and zero distribution of solutions of linear differential equations'. Together they form a unique fingerprint.

Cite this